# SDR IPXA2025052508352

- Difficulty date: April 14, 2025
- Submitted: June 3, 2025
- Operation: Air carrier
- Aircraft: N125UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0809
- Aircraft time: 28,285 hours, 17,493 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: A5378103821500
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDC FLOOR STRUCTURE RH SIDE FR38.1 SUPPORT (DOG BONE) CRACKED. DOT 11-056 THE SPARE PART IS CONSUMABLE AND DOES NOT HAVE A UPS PARTS TAG. (SEE ATTACHMENT).
